# SDR HNAA2024051400356

- Difficulty date: April 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E032427 R/H UPPER SEAT TRACK #5 HAS MULTIPLE DAMAGE AND CORROSION.  REMOVED AND REPLACED R/H OUTBD SEAT TRACK #5 IAW EMB 145 AMM 53-01-06. TQW S/N 2105
